New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Brain Zaps like a short circuit in my brain - Cymbalta
4 Replies
axxie - July 16

I have such bad brain zaps and short circuit brain activity that I mostly feel that my body moves prior to me thinking it, weird feeling.
Oh did I mention I'm going through, overwhelming sense of helplessness, I'm irritable beyond words, nauseated and have these headaches that I can't even describe them.
One minute I'm happy the next I'm irritable and the next moment I have these mind bending ideas of suicidal thoughts, it comes and goes.

I am going to see the Dr tomorrow, wonder if it has anything to do with me taking Advil for sinus and colds and Atasol for pain, I did notice that if you take a beer, I go through withdrawal symptoms, then it all goes away, but prior to going away I have to have anxiety attacks.

Can anyone tell me what is the problem, I was taking cymbalta for the last 8 months and nothing like this kind of behavior and now this?

 

iliveinpain - July 16

Maybe it's the cymbalta doing this to you? Or drug interactions of the other things you're taking with the cymbalta?? Be careful and please do NOT do anything desperate!! It will get better... Glad you're going to your doctor, and let us know what your doctor has to say about this... Take care...

 

axxie - July 17

OK, believe it or not, Cymbalta & decongestant have major interactions.

Off the decongestant and still taking my Cymbalta, I now know that if I want to take off the shelf medication then I shall, check out the interaction.

Thanks for caring iliveinpain, hope you are doing well.

 

chaplin - July 17

Wow that is really good to know. I have come down with a cold (again) and was thinking of taking something for it. I was planning on calling my pharmacist to check if he had suggestions but I will stay away from decongestants. I also was told that there is a serious side effect when taking anti nausea pills and a lot of the meds we are taking. I will check out the site that is posted. Good to get input from so many people.
Axxie I hope your dr. provides some help and you see better days soon.
Chaplin

 

axxie - July 18

Yep the doc was very useful, but was also very surprise with such heavy interaction.

If you go to drugs, and do interactions you will see pages of pages of some major interactions others not a serious.

I kind of wonder, do we really need this drug in our system?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question